MAUDE Adverse Event Report: LIFE SPINE PROLIFT; EXANDABLE INTERBODY

LIFE SPINE PROLIFT; EXANDABLE INTERBODY
Model Number 58-1028-1210K
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was stated that " the first implant we used we had to wastes due to it not expanding.".
 
Additional Manufacturer Narrative
Based on the returned device condition and the additional information receive, it is possible unintended actuation in the collapsed direction occured during use, which may have resulted in over-collapsing the implant.This condition could have led to misalignment (mistiming) of the cephalad and caudel endplates relative to the internal components which will then seize the implant and prevent further expansion.

Brand Name
PROLIFT
Common Device Name
EXANDABLE INTERBODY
Manufacturer (Section D)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer (Section G)
LIFE SPINE
13951 quality drive
huntley IL 60142
Manufacturer Contact
angela batker
13951 quality drive
huntley, IL 60142
8478846117
MDR Report Key24753966
Report Number3004499989-2026-00014
Device Sequence Number10102129
Product Code MAX
UDI-Device Identifier00190837086527
UDI-Public(01)00190837086527(17)280605(10)CT215993
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number58-1028-1210K
Device Lot NumberCT215993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/09/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/05/2026
Initial Report FDA Received Date04/01/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale